# SDR 2008UALA00979

- Difficulty date: February 21, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 60,562 hours, 17,704 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3L WILL NOT DISARM.  GIRT BAR STUCK, DIRTY.  CLEANED AND LUBED GIRT BAR ASSY.  ARMS/DISARMS NORMALLY.
